It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 95 for zocor and weakness. (0.016 seconds)


... His doctor does not feel this is due to Zocor, but Zocor does list tremors as a possible side effect. ... (2 replies)
... has put me on Zocor 20 mg....... ... (10 replies)
... cholesterol management. She has been having an increasingly difficult time walking, sometimes having to stop after just a few steps. Her legs feel extremely weak and heavy. Although she has been suffering from chronic back pain for many years, her doctors have not diagnosed any related nerve or muscle weakness in her legs. ... (1 replies)

... Hubby takes Zocor, he has right shoulder pain that we attribute to the Zocor, even though the Dr. does not believe it from the Zocor. Muscle pains and weakness from statins are more common that these doctors let on. ... (10 replies)
... If you had problems with Zocor, I wouldn't try Crestor....it is a stronger statin than Zocor, and therefore has a higher rate of side effects. ... (10 replies)
... Was on Zocor for four months. Was looking for side effects of muscle weakness or pain, which I never experienced. However, I became extremely dizzy and off balance. Couldn't walk around in stores without holding on, the floor didn't seem to connect with my brain at times. ... (9 replies)
... Hello, my sister was put on 20mgs. of Zocor in early November. By Christmas, she was in a wheel chair and the nurse practitioner who prescribed Zocor didn't seem to know anything about any connection. ... (10 replies)
... I was on zocor for 3 years... ... (4 replies)
... I never took Zocor, but did have that trembling feeling, especially in the stomach while on Lipitor and a little bit while on Baycol. Naturally I was told it wasn't the meds., but after having a GI series done, noone could explain what was causing it. ... (2 replies)
... I was on Zocor 40 mg for two years before I really noticed a problem with my muscle aches. At first I thought it was just old age, I had just turned 50. ... (4 replies)
... for about two or three years . I have peripheral neuropathy and muscle aches and weakness. I complained to my cardiologist, who took me off the Zocor for about a month. I could not see much change in my condition. ... (9 replies)
... ou have mentioned it could be a number of things. The fact she is on a statin shouldn't be put down to being the problem, because 'common things occur commonly' and to get a myopathy secondary to a statin is very uncommon and even more extremely uncommon to get rhabdomyolosis. ... (1 replies)
... and am currently going through lots of muscle weakness issues. I stopped taking lipitor in March of '07,because of tiredness, and joint pain, and developed weakness around Aug. My wife was on Lipitor as well and we both had "brain fog" and short term memory loss.. ... (4 replies)
... e been having the shaking someone scared you awake feeling for almost three years now even before the statins. I wish someone could tell me what it is. I hate it and since they put me on the cpap machine for sleep apnea it seems to be a little better. ... (2 replies)
... I am 49, and a keen cyclist. I have to take Lipitor to fight high cholesterol levels as well. I also seem to be experiencing muscle weakness and aches. I believe these families of drugs act on the function of the liver which produces a level of cholesterol naturally. ... (8 replies)
... Muscle pain and weakness is a statin drug side effect. I suspect the ultra sound to check the plaque build up and they have now discovered the Zetia has shown it increases the arterial plaque. They knew this and sat on it for 2 years. ... (2 replies)
... When I told my Dr about the muscle pain and weakness he said to stop taking the Lipitor right away. Tried Zocor...that was worse and that was stopped. Now, trying with diet and supplements. The numbers ae not as good....but I sure feel better. Good luck to you. ... (15 replies)
... THANKS FOR YOUR INPUT, THATS WHAT I WANTED TO KNOW IF ANYONE JUST STOPPED THESE S.... PILLS AND WAS OK, I HAVE MUSCLE PAIN , ANNOYING ITCHING, THAT I THINK MAY BE A ALLERGIC REACTION TO THE LIPITOR, I SEE MY DR. ... (15 replies)
... turkey about 22 months ago after I started having serious muscle pain and profound weakness. I didn't personally experience any problems dropping the drug. ... (3 replies)
Vytorin
Mar 2, 2006
... read you name on this I would have sworn I wrote it... Its exactly as I feel......I don't think people understand that we are not against helping with the heart, and other medical problems. We just don't want to be lead down a dark alley. ... (16 replies)


Associated Tags: crestor, lipitor, lopid, mevacor, vytorin, zetia, zocor

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:11 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!